# SDR ASOA20120507036

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 18,673 hours, 10,363 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 57500001XJT
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT GROUND SPOILER ACTUATOR UPPER ATTACHMENT BRACKET HAS MIGRATING HAT BUSHING.  MX R & R RT GROUND SPOILER ACTUATOR UPPER INBD BUSHING IAW EC5750-01415 REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
